# SDR AALA202406215684

- Difficulty date: May 2, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 72,147 hours, 33,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frs 69-70 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT GALLEY AREA CRACKED SHEAR PLATE LOCATED FROM FR 69 TO FR 70 AND S23R. REPLACED SHEAR PLATE PER SRM 51-42-11-801.
